peraquat poisoning

A pt has come to us with peraquat poisoning with msof (Kidney failure raised liver enzymes and respiratory distress ) after 10 days she had decrease spo2 x ray given below hrct also done showd ild like picture

9 Likes

LikeAnswersShare

Paraquat poisoning Paraquat (dipyridylium) is a highly toxic weed killer (herbicide). In the past, the United States encouraged Mexico to use it to destroy marijuana plants. Later, research showed this herbicide was dangerous to workers who applied it to the plants. This article discusses the health problems that can occur from swallowing or breathing in paraquat. This article is for information only. DO NOT use it to treat or manage an actual poison exposure. If you or someone you are with has an exposure, call your local emergency number (such as 911), or your local poison center can be reached directly by calling the national toll-free Poison Help hotline (1-800-222-1222) from anywhere in the United States. Causes In the United States, paraquat is classified as "restricted commercial use." People must obtain a license to use the product. Breathing in paraquat may cause lung damage and can lead to a disease called paraquat lung. paraquat causes damage to the body when it touches the lining of the mouth, stomach, or intestines. You can get sick if paraquat touches a cut on your skin. Paraquat may also damage the kidneys, liver, and esophagus (the tube that food goes down from your mouth to your stomach). If paraquat is swallowed, death can quickly occur. Death may occur from a hole in the esophagus, or from severe inflammation of the area that surrounds the major blood vessels and airways in the middle of the chest. Long-term exposure to paraquat may cause scarring of the lungs called pulmonary fibrosis. This makes it hard to breathe.

Thanks ji Doctor.. enlightening....
0

CXR..STUDY.. GGO.. ? ILD .. NEED'S.. HRCT STUDY.. RT..PCR..COVID-19..

Covid negative She is a known case of peraquat poisoning Now the renal perameter are improoved but pt gradually had respiratory distressed spo2 comedown 96 to75 on day 16th of poisoning
0

View 3 other replies

supportive medication for kindey failure Rx Punarnavashtak qwath BD Galo ghan tab 1BD Making of kadha (Punarnavashtak qwath) : ek glass pani me 2 Chamach punarnavashtak kadha(bhuka) dalke ubalna he, 1/3 baki rahe tab usko chhanke lukewarm pina he.)

रोगी का पूरा व्योरा भेजे जिसमें निदान हेतु विचार किया जा सके।

Or kis tarah ki information chahiye Dr sahab It is a 16 yr old female pt ingulf peraquat poison before 6 days to come here with msof (renal hapetic and upper GI involved we treated her after 9 days renal perameter are improoved 1 sitting of hd done pt symptomatically better but gradually had respiratory distressed consistent down spo2 and x ray worsen hrct also done that showed ild like picture Batao ab kya kare
0

View 3 other replies

Pulmonary fibrosis with organ failure. Activated charcoal, complete plasma transfusion, critical care unit referral.

Thanks Dr Anil Gangani Sir..
0

Pomegranate juice beetroot lime juice coriander juice... foods low in potassium magnesium. Lemongrass decoction with haldi...no sugar no nonveg diet no eggs no mushrooms no fried foods no processed or fermented foods and beverages..no vyasan..no stress....under strict supervision of Doctor

Refer to a specialist doctor

Rx tiryaq arwa Arq mako Arq kasni Majun dabeedul ward

Ars.alb.200/3dose Carbo.veg 30/tds for 7days

Rx Similimum

Load more answers

Cases that would interest you